Show all

Robitussin Dry Cough Forte Oral Liquid Cherry Vanilla Flavour 200ml

$13.99

Robitussin Dry Cough Forte strength cough control provides long lasting relief for up to 6-8 hours in adults and children from dry, irratating and hacking coughs. the proven cough suppressant dextromethorphan hydrobromide relievs coughs due to minor throat and bronchial iratations as many occur with a cold.

Out of stock

SKU: 9310488022854 Category:
Product Information

Robitussin Dry Cough Forte Cherry Vanilla controls coughs for up to 8 hours.
-Provides long lasting relief for up to 8 hours in adults and children from dry, irritating and hacking coughs. Robitussin liquid coats and soothes the throat.
– Contains the proven cough suppressant Dextromethorphan hydrobromide monohydrate to relieve coughs due to minor throat and bronchial irritations as may occur with a cold.

Warnings
If cough persists for more than one week, tends to recur or is acompanied by fever, rash or persistent headache, consult a doctor.

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your health professional.

Do not exceed the recommended dosage. Stop use and consult your doctor if you have a cough that persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache. These could be signs of a serious condition. In case of overdose, stop use and immediately contact the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) for advice. Packaged with tamper evident cap seal. Do not use if seal around cap is broken or missing.
Dosage Information

Dosage

Every 6-8 hrs orally when necessary.

Adults and children over 12yrs : 10ml

Not to be used in children under 6 years.
Use in children 6 – 11 years only on the advice of a doctor, pharmacist or nurse practitioner

 

 

Ingredient List

Each 10mL of oral liquid contains: Dextromethorphan hydrobromide monohydrate 30mg.

Also contains : sodium benzoate, saccharin sodium, glucose, fructose and maltose.

ENQUIRE

1800 200 736